# SDR COMA0660551

- Difficulty date: September 24, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N510CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7802
- Aircraft time: 9,053 hours, 7,414 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24403615
- Condition: Faulty
- Location: Mlg Ww
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 5367- JUST PRIOR TO SELECTING GEAR DOWN, RECEIVED INTERMITTENT MLG BAY OVERHEAT WARNING. DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT. NO EVIDENCE OF FIRE DAMAGE.  FOUND RT WHEEL BIN LOOP TO TEST BAD. REMOVED WHEEL BIN ASSEMBLY ND INSTALLED SERVICEABLE ASSEMBLY. OPS TEST GOOD.
